# SDR IPXA10659868

- Difficulty date: May 3, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587642
- Condition: Punctured
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL FOUND 3 PUNCTURE HOLES 1.75" X 1.5" AND 1" X 1.25" AT BS 412 TO 540 LBL 11" TO RBL 11".  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED AMM 53-01-01.
